# SDR 2002F00518

- Difficulty date: May 20, 2002
- Submitted: May 28, 2002
- Operation: Air carrier
- Aircraft: N527AT
- Make and model: Boeing 757-23N
- Aircraft serial: 30886
- Aircraft time: 5,557 hours, 1,914 cycles
- System (JASC): 2613 · Overheat Detection
- Part: Overheat Loop
- Part number: 579601
- Part serial: ON0180
- Condition: Faulty
- Location: Lt Engine
- Part time: 5,557 hours, 1,914 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

FLIGHT NUMBER 109, DURING CRUISE LEFT ENG OVERHEAT LOOP 2 STATUS MESSAGE DISPLAYED.  MAINTENANCE REMOVED AND REPLACED OVERHEAT DETECTOR ELEMENT IN ACCORDANCE WITH MM 26-11-01.  OPERATIONAL CHECKS GOOD AND AIRCRAFT RETURNED TO SERVICE.
